IJPAM: Volume 70, No. 4 (2011)
NONLINEAR FOURTH-ORDER THREE-POINT
BOUNDARY VALUE PROBLEM
Department of Mathematics
Faculty of Science
BP1524, Es-Senia, ALGERIA
Abstract. This paper is concerned with the following fourth-order three-point boundary value problem
where , , and .
Some existence results are established for this problem via upper and lower solution method and fixed point.
Received: February 19, 2011
AMS Subject Classification: 34B10, 34B15, 34B14
Key Words and Phrases: fourth-order ordinary equation, upper and lower solution method, solution existence.
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395